# SDR IPXA2025103131577

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,136 hours, 23,230 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***SUPPLEMENTAL SDR*** LANDING GEAR HANDLE STUCK DOWN. . LOCK OVRD INOP IN AIR. RESULTED IN ATB. AFTER PRESSURIZING LEFT SYSTEM HYDRAULICS, FOUND LEFT MAIN LANDING GEAR TRUCK DID NOT TILT.  FOUND S452 LEFT MLG TILT SHUTTLE VALVE PRESSURE SWITCH WITH POSITIVE PRESSURE.  REPLACED LEFT MLG TRUCK POSITIONER ACTUATOR PER MM 32-32-15.
